# SDR U2RA202007080004

- Difficulty date: July 8, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 101,195 hours, 15,251 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182U00183182U001
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 101,195 hours, 15,251 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF TASK CARD 55-820-01-01, CORROSION WAS NOTED ON THE SKIN OF THE RIGHT HORIZONTAL STABILIZER UPPER SURFACE AT STABILIZER STATION 385 STRINGER 5.  ACCOMPLISHED REPAIR IAW FLIGHT VEHICLES CONSULTING INC. ENGINEERING ORDER NUMBER 20322-1.
